# SDR IPXA2022072084352

- Difficulty date: July 19, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- Aircraft time: 63,217 hours, 21,397 cycles
- System (JASC): 3400 · Navigation System
- Part: Eicas
- Part number: NA
- Part serial: NA
- Condition: Fault Message
- Location: Powerplant
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:** ETOPS FILED OPEN**ON TAXI IN PREV ISLN VAL STATUS MESSAGE. DEFERRED PER MEL 78-31-1. DMP ACCOMPLISHED PLACARD INSTALLED
